Author Topic: 38 months off Major wave! or is it something else? Need advice  (Read 372 times)

[Buddie]

Hi Guys.
I've been off BB for a while now. Maybe just lurking if I have a bad day here or there.

In the past month or so I am suddenly struck with some very scary symptoms.

These are new symptoms so I have gone to see a doctor and they are going to MRI my brain and spinal cord to make sure.

However I can't help but feel this is a bad wave brought on by stress.

I was very stressed and then I started feeling all this stuff
- severe muscle weakness gets better on some days and some days terrible
- tight facial muscles
- feels like my speech is bad- sometimes stuttering, lisping or just can't think of words. I feel stupid or confused a lot. But I can still manage to do my work fine.
- major brain fog
-shaky hands/ tight muscles
-adrenalin surges at night

The brain symptoms are very scary!

I know these are all benzo symptoms. I was feeling quite a bit better for a while although not fully healed. I had some amazing windows where I thought I was healed though.

Wondering if anyone else can relate.

Thanks!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 38 months off Major wave! or is it something else? Need advice
« Reply #1 on: April 21, 2022, 01:09:00 am »
That stress is an absolute killer when it comes to symptoms isn't it, I'm glad you recognize what its most likely done to you, but its good you're going to get checked out. 

I'm glad you've had windows and I wish you were healed too, it takes way too long to recover from this nightmare.  :mybuddy:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 38 months off Major wave! or is it something else? Need advice
« Reply #2 on: May 20, 2022, 03:22:56 am »
Yes to all except the adrenaline  rushes at night. The speech, the inability to find words, brain fog - yes! I can relate. My other symptoms- in this wave (Iíve been doing pretty good for awhile now) - is the unrelenting dizziness/unsteady and what I think is my brain ďshakingĒ when I talk sometimes (zaps, maybe?). I guess Iím at 40 months now BF  (15 years - Xanax 0.5 three times daily, rapid taper).
I work full time, and when the symptoms get really ramped up, I just remind myself that Iíve been here before though, I still think itís so strange that some symptoms resurface after being dormant for so long. Still better than I was year one (brutal stuff!).

Hoping you are well.
-Believe
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.